Academic Journals Database
Disseminating quality controlled scientific knowledge

A Banach Principle for Semifinite von Neumann Algebras

ADD TO MY LIST
 
Author(s): Vladimir Chilin | Semyon Litvinov

Journal: Symmetry, Integrability and Geometry: Methods and Applications
ISSN 1815-0659

Volume: 2;
Start page: 023;
Date: 2006;
Original page

Keywords: von Neumann algebra | measure topology | almost uniform convergence | uniform equicontinuity | Banach Principle

ABSTRACT
Utilizing the notion of uniform equicontinuity for sequences of functions with the values in the space of measurable operators, we present a non-commutative version of the Banach Principle for $L^infty$.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil